# SDR UALA2011071303497

- Difficulty date: July 12, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 61,193 hours, 11,001 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUARD FOR EMERGENCY LIGHT SWITCH IN COCKPIT SPRING BROKEN.  REPLACED EMERGENCY LIGHT SWITCH GUARD & RE-INSTALLED PANEL PER MM.
